WebMD

I have a fever(!), I did not allow my body the rest it needed because I was too manic to sit still, It’s Sunday-not so fun-day, and I discovered a rash on my arms and feet.

I should have gone to bed after finding the rash but I diagnosed myself with lupus instead! I’ll just go to bed next time.

dr-house-and-lupus_o_1039523

Advertisements

Nightmare

Last night I almost convinced myself there was someone in the corner of my unlit room. I imagined that the person was crouched down waiting for me to relax and once I did they would crawl onto my bed and get very close to my face. Having someone’s face very close to my face seemed scarier than any typical kind of horror acted out. The idea of someone in the corner didn’t last long but that doesn’t change the fact that it happened–I indulged that feeling.

While driving home tonight I passed a “corner” sign. It’s the same sign I pass whenever I drive to or from town. Tonight it terrified me. I hunched down as I drove past it as if it could reach out and grab me. The sign was going to get me. 

It’s embarrassing sharing these two instances. What’s more embarrassing is these aren’t the only moments of disassociation I have had. I have enough control that it doesn’t last long, but it’s scary discovering myself lost in these different “realities”. 

I hate having “episodes”. It’s lonely. It’s scary. I’m trying so hard to stay positive but it’s so damn hard when you have intense highs, crippling lows, and imaginary monsters that get very close to your face making a ruckus in your daily life. It is the prednisone doing this.

I am lowering my dose of prednisone 1mg a week. It’s a slow taper but it’s still bringing these side effects. 14 weeks left with this hell of a drug. I’m told the worst is yet to come–the last 5mg is suppose to be torturous.  July is going to be fun.